# SDR CHQA000530

- Difficulty date: July 25, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N975RP
- Make and model: Emb EMB-145MR
- Aircraft serial: 145322
- Aircraft time: 8,724 hours, 7,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY FLOOR LIGHTING STRIPS ARE INSTALLED INCORRECTLY.  INSTALLED EMERGENCY FLOOR PROXIMITY LIGHTING STRIP IN CORRECT POSITIONS IAW EMB 145 AMM 33-50-12.  OPS CHECK GOOD.
